# SDR DALA2024062506484

- Difficulty date: June 23, 2024
- Submitted: June 25, 2024
- Operation: Air carrier
- Aircraft: N839DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31950
- Aircraft time: 29,469 hours, 11,550 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Part number: UNKNOWN
- Condition: Damaged
- Location: Bs 500a-500b
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0410767) BAFFLE DAMAGED AT STA 500A TO 500B R/H. REMOVED AND REPLACED BAFFLE AT STA. 500A TO STA. 500B R/H IAW B737-900 SRM 51-10-02-0G STEP 9 AND DWG 143A7510 REV. B.
